# SDR WX0A2024080232135

- Difficulty date: July 4, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0072: (1684-029) AT R2 DOOR, SILL BEAM FOUND CORRODED AT FWD GIRT BAR FITTING AREA AT ANCHOR NUT LOCATION. / R2 DOOR, SILL BEAM REPIRED IAW SRM 53-41-14-300-001 REPAIR PRINCIPLE 11 REV. 149. THIS REPAIR IS MAJOR CATEGORY A NON FURTHER ACTION REQUIRED. ANGLE P/N: ANGLE #7 RH-RAW  PO: 1569232. FILLER P/N: 2024T3.090 PO: 2070859. HILOCK P/N: HL10VF6-5 PO:2064098, HILOCK P/N: HL10VF6-3 PO: 2056607. HILOCK P/N: HL10VF6-4 PO: 2025158. HILOCK P/N: HL11VF6-7 PO: 2071812. HILOCK P/N: DAN6-6-5 PO: 2014791. HILOCK P/N: HL10VF6-6 PO: 1771915. COLLAR P/N: HL70-6 PO: 2064166 NUT PLATE P/N: MS21060L3 PO: 2035625. SEALANT P/N: PRC870B1/2 PO: 2068700."
